<?xml version="1.0" encoding="UTF-8"?>
<!DOCTYPE article PUBLIC "-//NLM//DTD JATS (Z39.96) Journal Publishing DTD v1.2d1 20170631//EN" "JATS-journalpublishing1.dtd">
      <JournalTitle>International Journal of Engineering, Science and</JournalTitle>
      <Volume-Issue>Volume 7, Issue 2</Volume-Issue>
      <Season>February 2018</Season>
      <ArticleType>Engineering, Science and Mathematics</ArticleType>
      <ArticleTitle>Semi Parallel and Weyl-Semi Parallel Hypersurface of Tachibana Manifold</ArticleTitle>
          <FirstName>Prabhat Narayan</FirstName>
          <FirstName>S. K.</FirstName>
      <Abstract>In this paper, we have studied semi parallel and Weyl semi parallel para-Sasakian hypersurface of a Tachibana manifold. We have prove that para-Sasakian hypersurface of a Tachibana manifold is semi-parallel if and only if it is totally umbilical with negative unit mean curvature. Further we have prove that such a hypersurface is Weyl-semi-parallel if and only if it is either __ampersandsigneta;?Einstein manifold or semi-parallel. Some more results has been studied in this paper.</Abstract>
        <Abstract>https://ijesm.co.in/ubijournal-v1copy/journals/abstract.php?article_id=4988&amp;title=Semi Parallel and Weyl-Semi Parallel Hypersurface of Tachibana Manifold</Abstract>
        <References>J. Deprez : Semi-parallel surfaces in Euclidean space, J. Geom., 25 (1985), 192-200.&#13;
[2]       J. Deprez : Semi-parallel hypersurfaces, Rend. Sem. Mat. Univers Politech. Torino, 44 (1986), 303-316.&#13;
[3]       and;Uuml; Lumiste : Semi-symmetric submanifolds as the second order envelope of symmetric submanifolds, Proc. Estonian Acad. Sci. Phy. Math., 39 (1990), 1-8.&#13;
[4]       F. Dillen :  Semi-parallel hypersurfaces of real space form, Israel J. Math., 75 (1991), 193-202.&#13;
[5]       A. C. Asperti, G. A. Lobos and F. Mercuri : Pseudo-parallel immersion in space forms, Math. Contemp., 17 (1999), 59-70.&#13;
[6]       C. and;Ouml;zgand;uuml;r : Submanifolds satisfying some curvature conditions imposed on the Weyl-tensor, Bull. Austral. Math. Soc., 67 (1) (2003), 95-101.&#13;
[7]       R. S. Mishra : Structures on differentiable manifold and their applications, Chandrama Prakashan, Allahabad, 1984.</References>